MAUDE Adverse Event Report: ACCESS DENTAL LAB SMILEDIRECTCLUB RETAINER

ACCESS DENTAL LAB SMILEDIRECTCLUB RETAINER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported mobility on tooth #9 while wearing the retainers.Medical intervention was required, and an extraction was performed.Retainer usage was discontinued.For this event, the patient identifier is (b)(6) and the complaint number is (b)(4).
 
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the retainers caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions related to tooth mobility which the customer stated resulted in extraction of the tooth.

Brand Name
SMILEDIRECTCLUB RETAINER
Common Device Name
RETAINER
Manufacturer (Section D)
ACCESS DENTAL LAB
1530 antioch pike
antioch TN 37013
Manufacturer Contact
joan ceasar
1530 antioch pike
antioch, TN 37013
7135918304
MDR Report Key16174463
Report Number3014658399-2023-00009
Device Sequence Number19405426
Product Code DYT
UDI-Device Identifier00850007728038
UDI-Public(01)00850007728038
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2022
Initial Report FDA Received Date01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age58 YR
Patient SexUnknown